# SDR F3LA200800034

- Difficulty date: January 6, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N924FR
- Make and model: Airbus A319-111
- Aircraft serial: 2030
- Aircraft time: 15,169 hours, 7,136 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124200
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, CORROSION WAS FOUND ON THE SHEAR PLATE ON THE RIGHT SIDE, OUTBOARD FLOOR SUPPORT BETWEEN FRAMES 68 AND 70 AT STRINGER 23.  MAINTENANCE REMOVED AND REPLACED THE SHEAR PLATE IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 51-42-11.  FOLLOWING COMPLETION OF THE INSTALLATION, THE NEW SHEAR PLATE WAS INSPECTED AND FOUND TO BE ACCEPTABLE.
